# SDR DALA2021030301197

- Difficulty date: March 2, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 67,956 hours, 31,305 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Dummy Rail
- Condition: Corroded
- Location: Frames 12-16
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3253 CORROSION RAIL DUMMY Y503.2 BTW FR12 TO FR16 AT FWD GALLEY AREA. CORRECTIVE ACTION: REPLACED RAIL DUMMY PER A320 SRM 51-42-11 AND A320 SRM 51-72-11. (1744112)
